# SDR SWAA2021062941510

- Difficulty date: January 13, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N8660A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36654
- Aircraft time: 20,801 hours, 9,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727i-727j
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRANSITION ANGLE HAS CORROSION IN AND AROUND NUT PLATE HOLES @ 727 I TO 727 J / TRANSITION ANGLE BEING REPLACED FROM STA 727+10 TO 787 +10 ON NR D389277PART 146A7502-62ORIGINAL THICKNESS .040' : PER CORROSION SECTION W/TH NO BLEND REPAIR.
